×

Found 8 Documents (Results 1–8)

100
MathJax

Topological transformation groups of manifolds over non-Archimedean fields, their representations, and quasi-invariant measures. I. (English. Russian original) Zbl 1194.46113

J. Math. Sci., New York 147, No. 3, 6703-6846 (2007); translation from Sovrem. Mat. Prilozh. 39 (2006).
MSC:  46S10 28C10
PDF BibTeX XML Cite
Full Text: DOI

Pólya distributions, combinatorial identities, and generalized stirling numbers. (English. Russian original) Zbl 1126.60010

J. Math. Sci., New York 127, No. 4, 2073-2081 (2005); translation from Statisticheskie Metody Otsenivaniya i Proverki Gipotez 2001, 38-52 (2001).
MSC:  60C05 60E05
PDF BibTeX XML Cite
Full Text: DOI

Associative and commutative distribution algebra with multipliers, and generalized solutions of nonlinear equations. (English. Russian original) Zbl 0868.46028

Math. Notes 57, No. 5, 536-549 (1995); translation from Mat. Zametki 57, No. 5, 765-783 (1995).
MSC:  46F05 46F10 47J05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Classification

Software